# SDR HNA0500039

- Difficulty date: April 15, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 42,365 hours, 47,244 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR ANTENNA FAULT.  REMOVED AND REPLACED RADAR RT, OPS CHECK GOOD.
